# SDR CA100823002

- Difficulty date: August 20, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PROP LEAKING RED DYE (OIL) FROM HUB AREA.  PROP REMOVED AND SENT FOR REPAIR. PROP REINSTALL AFTER REPAIRED AND GROUND RUN AND CHECK SERVICEABLE.
